Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the cause of persistent sore throat post medications ?

i am suffering from sore throat since last 2 weeks..its very minimal nw..but more prominent on the right side and it effects a bit of my right ear.. i ws taking antibiotics ..but its nt geting over..i showed it to an ent specialist ,,she has given me septilin tablets 2 tablets twice a day, emanzen d twice a day n allegra 120 once a day, pain has gone but at night n in morning it still hurts..i still feel sumthin inside my throat when u swallow. idun hv fever, no running nose, jst minimal sore throat..what should i do
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi there,

The mild sore throat could also be due to some kind of allergy. After you finish your course of medicine ,if you still feel you are not better, you could try taking one tablet of lee-cet(levocetirizine )5mg at night for a week. Meanwhile do warm saline gargles 3 times a day and at night before going to bed. Drink warm water at regular intervals. Try having a teaspoon of honey mixed with a pinch of freshly ground pepper powder.

Another possibility is a condition known as GERD (gastro oesophageal reflux disease), which also can present with the globus sensation(feeling of something stuck in the throat). Do you have any other symptoms pertaining to GERD like heartburn , symptoms of acidity like burning sensation in the chest or upper abdomen, increase in belching etc.?

Kindly get back to me with any other queries you might have pertaining to your symptoms.Get well soon :)
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor